# SDR CALA2024010500043

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 107,208 hours, 25,243 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 113N16352
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE WIGGLE PLATE IS CRACKED, LOCATED JUST AFT OF RT WING JACK PAD. REF AMES NR 165960-0600-0001 REMOVED AND REPLACED RT WING TE WIGGLE PLATE IAW B757 SRM 51-40- 02 PARA 4. SEE BACK FOR PARTIAL WORK ACCOMPLISHED.
